# SDR YENA20141205269

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 35,631 hours, 12,368 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6730F010000
- Part serial: 673004381
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,638 hours, 12,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO PRESSURIZATION ISSUE.  CREW PERFORMED AN EMERGENCY DESCENT AFTER NOTING LOW PACK PERFORMANCE ON OUR REMAINING PACK BUT NORMAL CAB PRESSURE 6700 AT FL 300.   WE RECEIVED CAB ALT WARNING W/CAB PRESS CLIMBING THRU 9600, INITIATED EMERGENCY DESCENT TO A NORMAL LANDING AT 134.3 LBS LANDING WT MAX CAB ALT APPROXIMATELY 12000.  THE TECH ACCOMPLISHED THE TSI TO R & R NR 2 ENG FAN AIR VALVE IAW AMM 36-11-54. OPS CHECK GOOD.  THE NR 1 PACK IS ON MEL AT THE TIME OF THE EVENT.
